# SDR AWXA0001897

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CRACK EMANATING FROM BENEATH STRAP BS 178 BULKHEAD WEB, RBL 6.8 FROM WL 212.4 TO 212.7.  REPAIRED CRACKED AREA ON BS 178 WEB, RBL 6.8, WL 212.4 TO 212.7 IAW B737-300 SRM 51-40-02, 51-20-01, 53-10-08 FIG 211.
